# SDR AWXA200500672

- Difficulty date: June 5, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24 ABC, SEAT MOUNTED EMERGENCY LIGHT INOP, BULBS GOOD.
